Hail, Rush
- When
- June 25, 11:10 PM EST to 11:11 PM EST
- Where
- Rush County, 5 mi W of Rushville
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.617, -85.550
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 25, 2:15 PM EST, 8 hours 55 minutes earlier.
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
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 503 AM EST SAT JUN 25 2005 INZ021-028>031-035>049-051>057-060>065-067>072-261003- BARTHOLOMEW-BOONE-BROWN-CARROLL-CLAY-CLINTON-DAVIESS-DECATUR- DELAWARE-FOUNTAIN-GREENE-HAMILTON-HANCOCK-HENDRICKS-HENRY-HOWARD- JACKSON-JENNINGS-JOHNSON-KNOX-LAWRENCE-MADISON-MARION-MARTIN-MONROE- MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-RANDOLPH-RUSH-SHELBY-SULLIVAN- TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN- 503 AM EST SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT DAYTIME AIR TEMPERATURES AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDICES IN THE 95 TO 100 RANGE THIS AFTERNOON. IF YOU HAVE OUTDOOR ACTIVITIES PLANNED, BE PREPARED FOR THE HEAT. WEAR LIGHT WEIGHT...LIGHT COLORED CLOTHING ALONG WITH A HAT. DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS IN THE SHADE OR IN AN AIR CONDITIONED BUILDING. PROLONGED EXPOSURE AND EXERTION IN THE HEAT CAN BE DANGEROUS...ESPECIALLY FOR THE ELDERLY AND YOUNG CHILDREN. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE TODAY. ALTHOUGH AN ISOLATED STRONG WIND GUST IS POSSIBLE...MORE WIDESPREAD SEVERE WEATHER WILL NOT OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY HEAT INDICES IN THE 95 TO 100 DEGREE RANGE WILL PERSIST SUNDAY. THUNDERSTORMS WILL BE POSSIBLE...MAINLY TUESDAY THROUGH THURSDAY NIGHT. THE BETTER CHANCES FOR RAINFALL APPEAR TO BE ALONG AND AHEAD OF A COLD FRONT THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. && MORE INFORMATION CAN BE FOUND AT OUR WEBSITE... HTTP://WWW.CRH.NOAA.GOV/IND
The Indianapolis radar (KIND), 63 km away, was scanning. The volume nearest the first event began at 04:08 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2005Every state in 2005This day in weather historyWarnings in Indiana, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455026.